# SDR EIA2001119

- Difficulty date: March 21, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND NR 4 PYLON LOWER EDGE CHAFED BELOW REPAIR DOUBLER AT RIGHT OUTBOARD SIDE, AFT OF AFT ENGINE MOUNT.  REPAIRED NR 4 PYLON PER ECRA 3203-54-024-2.  (M)
